New Jersey, 2007

Damaging Wind in New Jersey, June 19, 2007

June 19, 2007 · NWS PHI · 1 event in 1 county or zone

A severe thunderstorm knocked down a couple of trees in Knowlton Township including one on Ramseyburg Road.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A severe thunderstorm knocked down a couple of trees in Knowlton Township including one on Ramseyburg Road.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 19, 2:24 PM EST, 5 hours 45 minutes earlier.

Area forecast discussion, Jun 19, 2:24 PM EST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT INTO EARLY WEDNESDAY.
HIGH PRESSURE WILL FOLLOW FOR LATE WEDNESDAY INTO THURSDAY.
ANOTHER COLD FRONT WILL CROSS THE REGION ON FRIDAY. HIGH PRESSURE
WILL BUILD BACK IN FOR SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
CONVECTION TO OUR WEST EXPECTED TO SPREAD INTO REGION THIS
EVENING. LEE SIDE TROUGH WILL ENHANCE SERVICE CONVERGENCE FOR
CONVECTIVE DEVELOPMENT. SURFACE BASED LI HAS DROPPED TO MINUS 7 AS
OF 18UTC OVER WESTERN PART OF FA. AS CONVECTION WILL DEVELOP WELL AHEAD
OF FRONTAL BOUNDARY...OVERNIGHT TEMPERATURES AND DEWPOINTS REMAIN WARM
AND HUMID FOR MOST OF THE NIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS PER PREVIOUS FORECAST...PRECIPITATION CHANCES REMAIN IN
SOUTHERN ZONES FOR WEDNESDAY...LATEST NAM A LITTLE MORE ROBUST
THAN GFS WITH PRECIPITATION POTENTIAL IN THIS REGION.

CLEARING OUT AND DRYING OUT ON TAP FOR WEDNESDAY NIGHT AND THURSDAY.

HUMIDITY LEVELS START TO RISE AGAIN THURSDAY NIGHT IN ADVANCE OF
NEXT FRONTAL PASSAGE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
NOT MUCH HAS CHANGED FROM YESTERDAY IN THE EXTENDED PERIOD. STAYED
WITH HPC GUIDANCE AND MADE ONLY MINOR ADJUSTMENTS HERE AND THERE. IT
LOOKS LIKE THE NEXT CHANCE FOR PRECIPITATION IS STILL SLATED FOR
SATURDAY WITH THE PASSAGE OF A COLD FRONT.HIGH PRESSURE BUILDS IN
BEHIND THE FRONT GIVING US A NICE START TO THE BEGINNING OF THE WORK
WEEK. A WARM FRONT MAY ALSO MOVE THROUGH THE AREA ON TUESDAY. 850
TEMPS FOR MON AND TUE ARE BACK NEAR THE 20C MARK, INDICATING ANOTHER
SET OF WARM DAYS COULD BE IN STORE. HOWEVER, CONFIDENCE IS NOT VERY
HIGH SINCE THIS IS AT THE VERY END OF THE PERIOD AND THE MODELS HAVE
CONSISTENTLY BEEN TOO WARM FOR DAYS 6-7.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
ONLY A FEW CUMULUS CLOUDS WERE AROUND TO START THINGS OFF AT 18Z,
BUT DETERIORATION WILL BE THE KEY WORD FOR THIS FORECAST, AT LEAST
IN THE 4 TO 8 HOUR TIME FRAME. THERE WERE A FEW VISIBILITIES THAT
HAD SLIPPED BACK TO 5 OR 6 MILES IN HAZE BY 18Z AS DEWPOINTS WILL
CONTINUE TO RISE, MORE TAF SITES MAY SEE SLIGHTLY WORSE
VISIBILITIES AS THE AFTERNOON PROGRESSES. SLANT VISIBILITIES WILL
CERTAINLY BE MARGINAL AT MOST LOCATIONS.

THE APPROACHING COLD FRONT WAS CAUSING A BAND OF LOW AND MID CLOUDS
TO OUR WEST, FROM CENTRAL PENNSYLVANIA AND WESTWARD. TRYING TO TIME
CHANGING CLOUD ELEMENTS IS OFTEN AN EXERCISE IN FUTILITY, BUT, USING
THE GFS MID LEVEL MOISTURE AS A PROXY, WHICH SEEMED TO INITIALIZE
REASONABLY WELL, STRATOCUMULUS SHOULD ENCROACH BY LATE AFTERNOON,
SAY IN THE 22Z TO 00Z TIME FRAME. ISOLATED TO SCATTERED CONVECTION
APPEARS TO BE INITIATING JUST TO THE EAST OF THE AFOREMENTIONED
CLOUD BAND, SO WE WILL BEGIN WITH A THUNDERSTORM VICINITY REMARK IN
LATE AFTERNOON, FOLLOWED BY ANOTHER GROUP BY 03Z (AN HOUR OR TWO
EARLIER WEST, AND AN HOUR LATER EAST) WITH A LOWER TEMPORARY
CONDITION FOR IFR VISIBILITIES AND MARGINAL VFR CEILINGS AS THE
FRONT NEARS AND PASSES THROUGH.

THEN, THERE APPEARS TO BE THE POSSIBILITY OF TRAILING STRATIFORM
CLOUDS AND SHOWERS FOR A FEW HOURS, WITH CONDITIONS GRADUALLY
IMPROVING TO VFR AS WEDNESDAY MORNING PROGRESSES UNDER THE INFLUENCE
OF A DRYING NORTHWEST FLOW.

FOR THE OUTLOOK BEYOND 18Z WEDNESDAY...VFR CONDITIONS ARE EXPECTED
TO CONTINUE AS DRIER AIR FILTERS IN. SOME LOCAL MARGINAL VFR
VISIBILITIES IN FOG ARE POSSIBLE AT THE USUAL SUSPECT TAF SITES
WEDNESDAY NIGHT AND EARLY THURSDAY MORNING, BUT THERE COULD BE
SUFFICIENT TIME FOR DRYING TO OCCUR DURING WEDNESDAY AND EARLY
WEDNESDAY NIGHT TO PRECLUDE MUCH FOG FORMATION. THE NEXT SYSTEM WILL
ARRIVE SATURDAY WITH MORE CONVECTION POSSIBLE LATER SATURDAY INTO
SATURDAY NIGHT AREA OF MARGINAL VFR AND LOCAL IFR CONDITIONS COULD
ENSUE. DRY WEATHER AND VFR CONDITIONS ARE FORECAST FOR SUNDAY AT
THIS DISTANT POINT.

&&

.MARINE...
NO ADVISORIES ARE ANTICIPATED THROUGH THE MARINE FORECAST VALID
PERIOD THROUGH SUNDAY.

SOUTHEAST WINDS MAY VEER A BIT MORE SOUTHERLY THROUGH THE REST OF
TODAY, THEN SWING AROUND TO NORTHWEST IN THE POST-FRONTAL
ENVIRONMENT DURING WEDNESDAY. WINDS ALSO MAY INCREASE A BIT AND GUST
UP TO 20 KNOTS LATE TODAY AND THIS EVENING IN THE SYNOPTIC FLOW AS
THE GRADIENT TIGHTENS UP JUST A LITTLE, AS WELL AS BE GUSTY TONIGHT
IN ANY THUNDERSTORMS OF COURSE. THUNDERSTORMS ARE EXPECTED TONIGHT
OVER THE WATERS AND THESE CAN CREATE LOCALIZED HAZARDOUS
CONDITIONS...SO PAY ATTENTION TO THE FORECAST TONIGHT AND PREPARE
FOR LOCALLY CHOPPY WATERS AND GUSTY WINDS NEAR ANY THUNDERSTORMS.

WAVEWATCH HAS DECREASED ITS WAVE FORECASTS FROM YESTERDAYS RUNS,
SO WE WILL CAP THINGS AT 4 FEET TONIGHT AND WEDNESDAY. OTHERWISE, 2
OR 3 FEET IS ALL THAT IS FORESEEN WITH THE WINDS WE PRESENTLY HAVE
FORECAST FOR LATE THIS WEEK. SOME INCREASE IS LIKELY TO OCCUR
SATURDAY WITH THE APPROACH OF THE NEXT SYSTEM, BUT AGAIN THIS SHOULD
BE SUB-ADVISORY.

A LOW RISK OF RIP CURRENTS WILL CONTINUE TO BE FORECAST FOR THE REST
OF TODAY.

&&

.EQUIPMENT...
THE KDIX WSR 88D IS OUT OF SERVICE, AND IS UNLIKELY TO BE RETURNED
TO SERVICE THROUGH TONIGHT. USERS, INCLUDING SURROUNDING OFFICES,
NEED TO BE AWARE THAT THIS RADAR WILL BE UNAVAILABLE FOR
INTERROGATION OF THE CONVECTION THIS AFTERNOON AND TONIGHT, AND
PROBABLY EXTENDING INTO WEDNESDAY AS WELL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...SZATKOWSKI
NEAR TERM...SZATKOWSKI
SHORT TERM...SZATKOWSKI
LONG TERM...SZATKOWSKI
AVIATION...
MARINE...
EQUIPMENT...SZATKOWSKI
Hazardous weather outlook, Jun 19, 2:21 PM EST, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT TUE JUN 19 2007

MDZ008-012-PAZ054-055-060>062-067>069-201930-
CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
321 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012-013-201930-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
321 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING.
DAMAGING WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT LARGE HAIL
ALSO IS POSSIBLE. ALSO, LOCALIZED FLOODING FROM HEAVY DOWNPOURS
ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE.

IT WILL BE VERY WARM AND HUMID AROUND THE REGION TODAY, WITH
AFTERNOON HEAT INDICES REACHING THE UPPER 80S TO LOWER 90S.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015>019-PAZ070-071-201930-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
321 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE AREA IN A
SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. DAMAGING WINDS
ARE THE MAIN THUNDERSTORM THREAT, BUT LARGE HAIL ALSO IS POSSIBLE.
ALSO, LOCALIZED FLOODING FROM HEAVY DOWNPOURS ASSOCIATED WITH THE
STRONGEST THUNDERSTORMS IS POSSIBLE.

IT WILL BE VERY WARM AND HUMID AROUND THE REGION TODAY, WITH
AFTERNOON HEAT INDICES REACHING THE UPPER 80S TO LOWER 90S. IN
THE HIGHLY URBANIZED AREAS OF THE DELAWARE VALLEY, AFTERNOON HEAT
INDICES MAY CLIMB INTO THE MID 90S.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-DEZ002>004-MDZ015-019-020-NJZ014-020>027-201930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
321 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...CENTRAL DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY
WATERS...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY
AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

EBERWINE

In the hours before

Special weather statement, Jun 19, 3:07 PM EST, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT TUE JUN 19 2007

MDZ008-012-PAZ054-055-060>062-067>069-200115-
CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
407 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT...

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE REMAINDER OF THIS
AFTERNOON INTO THIS EVENING.

A LINE OF THUNDERSTORMS EXTENDED FROM UPSTATE NEW YORK THROUGH
CENTRAL PENNSYLVANIA AND DOWN INTO VIRGINIA AND NORTH CAROLINA.
THESE STORMS ARE MOVING TO THE EAST AND LIKELY TO BE IN THE WATCH
AREA BY THIS EVENING.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH
AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS
AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY
DO PRODUCE TORNADOES.

PLEASE BE READY TO TAKE ACTION IN THE EVENT A SEVERE THUNDERSTORM
WARNING IS ISSUED.

DEZ001-MDZ015-019-NJZ001-007>010-012-015>019-PAZ070-071-200115-
NEW CASTLE-QUEEN ANNES-TALBOT-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...CENTREVILLE...EASTON...
NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA
407 PM EDT TUE JUN 19 2007

...A FEW SEVERE THUNDERSTORMS MAY AFFECT THE MIDDLE AND LOWER
DELAWARE VALLEY REGION LATER THIS AFTERNOON AND TONIGHT...

A STRONG COLD FRONT WILL APPROACH THE AREA LATE TODAY AND MOVE
THROUGH THE REGION LATER TONIGHT AND EARLY WEDNESDAY.

THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK
OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. DAMAGING
WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT SOME LARGE HAIL IS
ALSO POSSIBLE. IN ADDITION, LOCALIZED FLOODING FROM HEAVY
DOWNPOURS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS TO THE WEST,
AND MAY BE EXTENDED FARTHER EAST IF THE CONDITIONS BECOME MORE FAVORABLE.

NOW WOULD BE A GOOD TIME TO REVIEW YOUR READINESS FOR ANY SEVERE
STORMS THAT DEVELOP. KEEP COMMON-SENSE SAFETY RULES IN MIND FOR
ANY SEVERE THUNDERSTORMS THAT FORM LATER TODAY OR TONIGHT. MOVE
INDOORS WHEN YOU SEE LIGHTNING OR HEAR THUNDER. STAY AWAY FROM
WINDOWS AND KEEP OFF THE PHONE, EXCEPT IN AN EMERGENCY, WHEN
THUNDERSTORMS ARE MOVING THROUGH THE AREA.

EBERWINE
Special weather statement, Jun 19, 6:16 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT TUE JUN 19 2007

NJZ001-007>009-PAZ054-055-060>062-067>071-200115-
BERKS-BUCKS-CARBON-CHESTER-DELAWARE-HUNTERDON-LEHIGH-MONROE-
MONTGOMERY-MORRIS-NORTHAMPTON-PHILADELPHIA-SUSSEX-WARREN-
716 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON...
CHESTER...DELAWARE...HUNTERDON...LEHIGH...MONROE...MONTGOMERY...
MORRIS...NORTHAMPTON...PHILADELPHIA...SUSSEX AND WARREN COUNTIES...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
SCRANTON TO 28 MILES SOUTHWEST OF LANCASTER...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR SHOEMAKERSVILLE...JIM THORPE AROUND
730 PM...WALNUTPORT...ST. LAWRENCE AROUND 745 PM...TOPTON...
NORTHAMPTON AROUND 800 PM...WIND GAP...STROUDSBURG AROUND 815 PM...
THORNDALE AND TATAMY AROUND 830 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SMALL HAIL AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE FROM THESE STORMS.

RPW
Local storm report, Jun 19, 7:53 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
853 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     8 E READING             40.34N 75.77W
06/19/2007                   BERKS              PA   LAW ENFORCEMENT

            TREES REPORTED DOWN IN MANATAWNY, CENTRE TOWNSHIP, AND
            JEFFERSON TOWNSHIP.

0840 PM     TSTM WND DMG     LEHIGHTON               40.83N 75.72W
06/19/2007                   CARBON             PA   LAW ENFORCEMENT

            TREES AND WIRES REPORTED DOWN COUNTYWIDE.

&&

MEOLA/HAYS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Warren

When
June 19, 8:09 PM EST
Where
Warren County, Knowlton
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
40.930, -75.030

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41615.